Correct Menstruation When Wearing Iud?
I want to ask if it is normal to use menstrual IUD during the first month of menstruation
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
One side effect that can arise in the use of IUD (intrauterine device) contraception is the change in menstrual patterns. These side effects mainly occur in the first 3-6 months of use. There are various forms of menstrual disorders that can occur, for example: prolonged and numerous menstruation, irregular menstruation, and pain during menstruation.
Do not rule out the possibility that menstruation is prolonged and much you experience is associated with side effects in the early days of using an IUD contraceptive. However, direct evaluation by a doctor is still needed to be able to ascertain the cause of the symptoms. Therefore, you are advised to consult directly with your doctor, midwife, or obstetrician and gynecologist so that you can do the necessary evaluation and treatment. As a recommendation, you are advised to get adequate rest, consume balanced nutritious food regularly, and drink lots of water at least 8 glasses a day. To enrich your horizons, you can read articles about IUD contraception. Thus information from us. Hopefully always healthy. May be useful.